On the structure of orthomodular lattices satisfying loop lemma
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 197-204
Printed June 1, 2004
Eunsoon Park, Mi Mi Kim
Soongsil University, Soongsil University
Abstract : Every orthomodular lattice satisfying the loop lemma is the direct product of a Boolean algebra and an irreducible path-connected orthomodular lattice.
Keywords : orthomodular lattice, loop lemma, path-connected, Boo-lean algebra
MSC numbers : 06C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd